Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: meds + skin discoloration + mute-point

Posted by kate on April 23, 1999, at 10:06:16

In reply to Re: meds + skin discoloration, posted by katie on April 22, 1999, at 15:23:14

> > Does anyone out there know if the following meds might
> > possibly cause skin discoloration?--zyprexa,lithium, navane? A friend of mine told me I looked like an abuse victim because my eyes looked so bruised.

I feel I should now update this after talking with my sister and although I hate to admit it she's probably right. She seems to think that because I smoke that could have some thing to do with the discoloration thing.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kate thread:5148